A 27-year-old female asked:
I was on flagyl for a bacterial vaginosis infection 2 weeks ago. then given diflucan (fluconazole) for a yeast infection. now i have a white tongue. help!
1 doctor answer • 1 doctor weighed in
Infectious Disease 53 years experience
Coated tongue: White coated tongue is common with many things, including minor viral infections, changes in nutrition, and various antibiotics. That's probably the cause and it should clear up on its own within a few days. It's harmless, nothing to worry about. But discuss with your doctor if you remain concerned.
1.5k viewsAnswered >2 years ago
Last updated Mar 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.